VOL. 1 · NO. 1 | February, 1930
 
VIEW ALL ABSTRACTS +
Front Matter
Ann. Math. Statist. 1 (1), (February, 1930)
No abstract available
Articles
Wilford I. King
Ann. Math. Statist. 1 (1), 1-2, (February, 1930) DOI: 10.1214/aoms/1177733256
No abstract available
S. D. Wicksell
Ann. Math. Statist. 1 (1), 3-13, (February, 1930) DOI: 10.1214/aoms/1177733257
No abstract available
B. L. Shook
Ann. Math. Statist. 1 (1), 14-41, (February, 1930) DOI: 10.1214/aoms/1177733258
No abstract available
Joseph Berkson
Ann. Math. Statist. 1 (1), 42-56, (February, 1930) DOI: 10.1214/aoms/1177733259
No abstract available
Statistical Department
Ann. Math. Statist. 1 (1), 57-72, (February, 1930) DOI: 10.1214/aoms/1177733260
No abstract available
J. Shohat
Ann. Math. Statist. 1 (1), 73-94, (February, 1930) DOI: 10.1214/aoms/1177733261
No abstract available
William Dowell Baten
Ann. Math. Statist. 1 (1), 95-100, (February, 1930) DOI: 10.1214/aoms/1177733262
No abstract available
Ann. Math. Statist. 1 (1), 101-121, (February, 1930) DOI: 10.1214/aoms/1177733263
No abstract available
Back to Top